Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/79816
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: A characterisation of the planes meeting a non-singular quadric of PG(4,Q) in a conic
Author: Butler, D.
Citation: Combinatorica, 2013; 33(2):161-179
Publisher: Janos Bolyai Mathematical Soc
Issue Date: 2013
ISSN: 0209-9683
1439-6912
Department: Division of the Deputy Vice-Chancellor and Vice-President (Academic)
Statement of
Responsibility: 
David K. Butler
Rights: © 2013 Janos Bolyai Mathematical Society and Springer-Verlag Berlin Heidelberg
RMID: 0020130424
DOI: 10.1007/s00493-013-2402-7
Appears in Collections:Centre for Learning and Professional Development publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.